Eyes

Hi all hope your feelin ok?..

Am not havin a good time at the mo, feelin really low and hurtin lots ...... I went to my doctors cause i've got a blind spot in my eye!! Turns out its a cateract.... Waitin for hospi to get back to me ....Have any of you got this and what did they do ??

I've really started to push people away a lot at the mo cause i dont feel i'm any good to anyone always so so tired and grumpy .....And to be told of this cateract has knocked me for 6 ......

Feeling alone

xx

7 Replies

oldestnewest
  • hi i was told i have cateracts 6months ago but my were due to the steriods, i find out in the 19th what there going to do, wen i find out i will let u know........i was complain for my sight they sent me to hospi and i was see by an eye dr. they put an dy in my eye and done other tests like the presure of my eyes and said they wont to see me in 6 onths to see if the got worse and if there going to remove them, i will say night time is the worse as the light seems brighter and sprays alot not a nice thing to have.x

  • Hi .... keep your chin up ... removal of a cateract is so simple now and done as a day procedure, just keep on at them to move you up the list. I know it can be hard when you keep getting more things diagnosed, my sister reckons I am on a quest to have a full alphabetical listing of diagnosis ...... who knows she might be right!!! This disease can only take as much away from you as you allow it to. God Bless and lots of prayers winging their way to you.

  • Hi guys and thank you so much for your kind words.....Neenaw ha ha know where your sister is coming from like it .....Jodie i had an eye test say 10 weeks ago and it was clear but the one last week showed the cateract, got to call hospi thursday ....My mum said she thinks its because of the med's.... Good luck and please let me know how you get on ....Hugs to you all xx

  • Hallo1

    Yes , I had the same problems in both my eyes and had lens implants done - the blurred foggy vision is something of the past and I am glad I had it done- would have not been able to see if I didn't have it sone!

    The cataracts form because of the treatment with cortisone and quinine- a side effect which develops after years.

    Good luck and let me know if all is ok with you!Don't despair -we all are in the same boat and together we can support each other when needed!

  • hi there like others have told you dont despair i'v been also told it can be because for you med's..i took my mother to have her cataract op on both her eyes wow she was in and out in ten min's she has had no proble's since and she is back driveing her own car bless she is 80 yrs old ...so best wishes to you thoughts are with you xx

  • Hi all and ty for ur kind words .... Called for my appointment and they have lost my notes ... Have t call back wednesday lol ..... Hope ur all well xxx

  • Hi, I have never taken steroids just the Hydrochoroquine, and i have just ben diagnosed with a cataract in one eye, so fully expecting the other one to go too, my opthalmologist said was very young (46) to get a cataract so I blame the meds too, chin up, when they do the op and put another lense in, your vision should be so much better, I can't drive in the dark at the moment because of it.

You may also like...